Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Pregnant, feels like urinating. Treatment?

hi i am pregnant 45 days. last week early in the morning i had a strange feeling and feeling like urinating but no. uneasy feeling in the sexual part and i experienced the same feeling today morning also. i am really scared after long time i am pregnant . pls suggest some solution for this. Is this a severe problem? plsssssssssssss helppppppppppp meeeeeeeeee
Asked On : Mon, 28 May 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello Dear,

Welcome here on healthcaremagic dot com a site for solving your health problem online by qualified healthcare professional.

I am very much concerned with your problem and certainly will guide you how to get rid of these.

In my view

This usually happens with the hormonal changes associated with the pregnancy in some women.

I suggest you to

Not to worry and be relaxed and get periodic consultation with your family doctor

Good Luck.


Dr Bandil K K
Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor